# SDR CALA2016021695111

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 83,509 hours, 11,424 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CABIN CONSISTENTLY AT LAVATORY AT 2L, NOTICED AT LAVATORY 3L & AROUND ROWS 25 - 27.  ACCOMPLISHED AMM 05-51-50, TO STEP C T.  FOUND A BURNED SOCKET ON THE MIRROR LIGHT FIXTURE AT DOOR 2L, ISOLATED LIGHT BALLAST FROM THE SOCKET.  ALSO USED FIM 21-00-TASK 808.  NO FURTHER SOURCES FOUND.
